# SDR GTIA2020122835522

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 17,751 hours, 7,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE WILL NOT SHUT OFF.  R & R FWD MEGAPHONE, PER AMM 25-65-51, OPERATIONS OK.
